# SDR QXEA9900440

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE DAMAGE ON RIGHT-HAND CARGO PIT FRAME AT STATION 618 BETWEEN STRINGER 20 TO 22.  REPAIRED IAW HORIZON AIR EA 9-53-443.
